# SDR HALA2014040300042

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 44,889 hours, 8,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 5262100
- Part serial: 3032
- Condition: Inoperative
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE INOPERATIVE.   FOUND RT FWD DOOR OPENING ACTUATOR BLOWN.  R & R RT FWD DOOR OPENING ACTUATOR IAW AMM 25-65-10-004-001-001 AND AMM 25-65-10-404-016-001, TEST OK.
